EconPapers    
Economics at your fingertips  
 

On Shape Optimization Theory With Fractional p-Laplacian Operators

Malick Fall, Alassane Sy, Ibrahima Faye and Diaraf Seck

Abstract and Applied Analysis, 2025, vol. 2025, 1-12

Abstract: The focus of this paper is the investigation of shape optimization problems with operators such as fractional Laplacian and p-Laplacian operators, that is, −Δs and −Δps, where 0

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2025/1932719.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2025/1932719.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1932719

DOI: 10.1155/aaa/1932719

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-22
Handle: RePEc:hin:jnlaaa:1932719